# SDR AU010203

- Difficulty date: February 20, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) CROSSOVER CEILING LIGHT LOCATED AT DOOR NR 5 RT HAD SEVERAL PIECES OF TISSUE STUFFED INTO THE LIGHT. THE TISSUE HAD BEGUN TO SMOULDER. THE CROSSOVER LIGHT LENS AND ASSOCIATED METAL GRILL ASSEMBLY WAS MISSING.
